# SDR QXEA200602692

- Difficulty date: September 27, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 20,982 hours, 30,256 cycles
- Engine: Pwa PW123D
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Loose
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE OB SIDEWALL EXTERIOR HAS 5 LOOSE RIVETS AT STA XN178 AND ZN24.25. REPAIRED IAW SRM 51-40-00.
